# SDR 5APR577Y42

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N591AF
- Make and model: Pilats PC1245
- Aircraft serial: 591
- Aircraft time: 4,434 hours, 4,195 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F10S7727
- Condition: Cracked
- Location: Zone 700
- Part time: 1,402 hours, 1,433 cycles
- Component: Brake Assembly
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) DURING A LINE CHECK THE LT MAIN BRAKE OUTER DISC WAS DISCOVED TO BE CRACKED. REMOVED BOTH BRAKE AND WHEEL ASSEMBLIES AND INSTALLED BRAKE AND WHEEL CONVERSION STC  SA01376CH IAW STC INSTRUCTIONS.
